MAUDE Adverse Event Report: BIOMET 3I CERTAIN¿ BELLATEK¿ ENCODE¿ HEALING ABUTMENT 3.4MM(D) X 5MM(P) X 3MM(H); DENTAL ABUTMENT

BIOMET 3I CERTAIN¿ BELLATEK¿ ENCODE¿ HEALING ABUTMENT 3.4MM(D) X 5MM(P) X 3MM(H); DENTAL ABUTMENT
Model Number IEHA353
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported dentist call to let us know that he was unable to removed encode healing abutment.When patient arrived to the office, encode cap was strip and implant needed to be removed.Tooth 8.Surgical/medical intervention required for permanent damage: no.Was there a delay during the procedure: no.Additional appointment required: yes, uncovering of new implant.Was the procedure completed using another implant or another device: yes, same brand implant.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie received one (1) ieha353, (certain bellatek encode healing abutment 3.4mm(d) x 5mm(p) x 3mm(h)) and one (1) xiitp4313 (osseotite tapered certain prevail implant 4/3 x 13mm) for evaluation.Visual evaluation was performed, there was signs of use.There was debris on the implants external threads.The abutment was attached to the implant and could not be removed.The abutments drive feature was damaged along with the abutment itself.This complaint refers to the ieha353.Dhr review was completed for the subject lot number 1240846.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1240846 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿dental : functional : damaged drive feature¿ the customer did not submit images for the reported event.Based on the investigation and risk management file review as per rm-00057-haz, the most likely root cause determined from the investigation was missing or confusing instructions for use and torque applied during placement/seating exceeds recommended value.Therefore, based on the available information, a device malfunction did occur.The abutments drive feature was damaged and could not be disengaged from the implant.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.

Brand Name
CERTAIN¿ BELLATEK¿ ENCODE¿ HEALING ABUTMENT 3.4MM(D) X 5MM(P) X 3MM(H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key17133105
Report Number0001038806-2023-01157
Device Sequence Number7377645
Product Code NHA
UDI-Device Identifier00844868004554
UDI-Public(01)00844868004554(17)251112(10)1240846
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K072642
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/12/2025
Device Model NumberIEHA353
Device Catalogue NumberIEHA353
Device Lot Number1240846
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2023
Supplement Date Received by Manufacturer05/22/2023
Initial Report FDA Received Date06/15/2023
Supplement Report FDA Received Date12/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/13/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic